# SDR HEEA079945

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 2,689 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 407070620138
- Condition: Cracked
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CREW DOOR TRIM PANEL CRACKED. SCRAPPED AND REPLACED WITH SERVICEABLE PANEL.
